MathSciNet Relay Station
MathSciNet bibliographic data
MR385531 (52 #6392) 46E15
Johnson, Jerry A note on Banach spaces of Lipschitz functions. Pacific J. Math. 58 (1975), no. 2, 475–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement